# SDR SWAA2021072283150

- Difficulty date: June 8, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 65,911 hours, 38,694 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241XF UPPER SURFACE HAS STRAN DAMAGE ; / [01] IDENTIFIED AFT SECTION FLOOR PANEL 241 XF IAW SRM 53-00-50-0I-1 FIGURE 6; TABLE 6 FOUND UPPER SURFACE DAMAGE TO EXCEED ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4 F.  REPAIR TO BE EFFECTED IAW SRM 53-00-50-2R-1  REMOVED 27 EA INSERTS TO FACILITATE REPAIR IAW SRM 53-00-50-2R-1 PARA 4 B.  [10] REPAIRED DAMAGE TO FLOOR 241XF UPPER SURFACE IAW SRM 53-00-50-2R-1;
